Numerical homogenization of mesoscopic loss in poroelastic media

Details

Ressource 1Request a copyDownload: BIB_8AF7146FFF86.P001.pdf (1859.87 [Ko])
State: Deleted
Version: author
Serval ID
serval:BIB_8AF7146FFF86
Type
Article: article from journal or magazin.
Collection
Publications
Title
Numerical homogenization of mesoscopic loss in poroelastic media
Journal
European Journal of Mechanics A-solids
Author(s)
Jaenicke R., Quintal B., Steeb H.
Publication state
Published
Issued date
2015
Volume
49
Pages
382-395
Language
english
Create date
06/05/2015 10:45
Last modification date
20/08/2019 14:49
Usage data